Archived

This topic is now archived and is closed to further replies.

Waxing On Accutane!):

4 posts in this topic

I recently waxed my eyebrows and I am on Accutane. I completely forgot that I wasnt suppose to. It ripped off a lot of my skin in the middle of my eyebrows. I have Prom coming up & I am not sure if it will scab or even scar. What should I put on it? Idk what to do! Im in a panic here!!!

Share this post


Link to post
Share on other sites

Neosporin maybe? I'm not really sure but it might be worth trying?

I had something similar happen when I was in college. I was using Differin gel and had my brows waxed. It pulled the skin off below by eyebrows and then blistered. It was right before I was supposed to have pictures taken, I was also mortified. Thankfully, mine started healing and scabbed over pretty quickly. I had tiny scabs leftover the morning of my pictures but I peeled them off and with makeup, you couldn't tell anything had happened and I didn't have any scarring. I don't know if your results will be the same with Accutane. I am also on Accutane now though also and am having my eyebrows threaded which is a safe way to remove the hair so you might want to try that next time. Good luck!

Share this post


Link to post
Share on other sites

"Waxing on accutane"...ah, just dont. Obviously its too late for that warning now, but didnt your derm tell you not to wax? If they didnt they sure could have given you more info.

Id put aloe on it for the first 3-4 days and when its calmed down your usual moisturiser. Heres not not scarring.

ps, if you have to remove eyebrows, just pluck or thread, it much much much less painful anyway.

I recently waxed my eyebrows and I am on Accutane. I completely forgot that I wasnt suppose to. It ripped off a lot of my skin in the middle of my eyebrows. I have Prom coming up & I am not sure if it will scab or even scar. What should I put on it? Idk what to do! Im in a panic here!!!

Share this post


Link to post
Share on other sites